# SDR AALA20120425014

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 39,759 hours, 10,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR DECK CORRODED, AFT DECK FLOOR PLATE REPLACED PER BOEING DRAWINGS EBE-2089-3, 146N5300, 146N2301 AND AARD 51-00-05-1 ALONG WITH EA B757-53-023128.
